Inna Sheyner

Learn More
Tardive dyskinesia (TD) is a chronic and often irreversible movement disorder that usually evolves after years of neuroleptic use but can sometimes develop over a much shorter time frame. Paradoxically, a higher dose of the neuroleptic agent that causes TD can often temporarily suppress the movement disorder. This is generally an inadvisable approach,(More)
1. Knopman DS. Cerebrovascular disease and dementia. Br J Radiol 2007;80: S121–S127. 2. McKeith IG, Dickson DW, Lowe J et al. Diagnosis and management of dementia with Lewy bodies: Third report of the DLB Consortium. Neurology 2005;65: 1863–1872. 3. Perneczky R, Drzezga A, Boecker H et al. Metabolic alterations associated with impaired clock drawing in Lewy(More)
Nausea and vomiting are common and often highly distressing symptoms in advanced cancer and in hospice and palliative medicine practice. Nausea and vomiting generally respond well to correction of the underlying etiology (when possible) and appropriate selection of antiemetic medication, but up to 7% of patients will have refractory symptoms. Dronabinol is(More)
Persistent or intractable hiccups are not uncommon at the end of life, occurring in approximately 4% to 9% of patients, and can cause considerable suffering, including difficulties in eating, drinking, and speaking, insomnia, pain, fatigue, and depression. In palliative practice, the etiology of hiccups is often either unknown or untreatable, and empirical(More)
Ischemic fasciitis is a rare reactive, non-neoplastic proliferation of atypical fibroblasts typically seen in older debilitated patients at pressure points. We describe the case of an 85-year-old female nursing home resident with a past medical history of advanced dementia and immobility who developed an enlarging nodule on the posterior aspect of her right(More)
Clinicians commonly encounter dysphagia and constipation in a skilled nursing population. Increasing the viscosity of liquids, usually with a starch- or xanthan gum-based thickener, serves as a key intervention for patients with dysphagia. We report a newly identified and potentially dangerous interaction between polyethylene glycol 3350 laxative (PEG) and(More)
  • 1